... thank you, I just started metformen. I don't have diabetes just yet
I'm high risk because of my weight and my family history, I guess it's just to
thank you (2 replies)
... what is metformen for? ... (2 replies)
... I started Metformen about 7 weeks ago - 3 / day and had the same troubles. Very tired all of the time and the headaches. These symptoms lasted about 2 or 3 weeks. Stomach problems are just starting recently since my dosage has been increased to 4 / day, but it comes and goes (so to speak).
Do you take you medication with food? My pharmacist recommended taking with a... (13 replies)
... Started Metformen about three weeks. It's playing havoc with my stomach. First two weeks contained a lot of quality bathroom time. ... (13 replies)
... Metformin is an oral medication used to treat Type 2 diabetes. It makes the body's cells less resistant to the natural insulin your body produces, thus lowering your blood sugar levels. It is a terrific improvement over the old T-2 medications, which worked by forcing the pancreas to produce extra insulin. Those older medications, called sulfonylureas, put a further strain... (2 replies)
... Do you mean processed meals? Alot of processed stuff is not good for you ..usually contains alot of horrid things and what not ..
you might want to try cooking your own stuff ..and if you already do ..kudos for you .. I realized that the processed junk ..wasnt working ..
except I do eat whole grain crackers from Triscuits ...those have no suger ..and if you can eat six... (13 replies)
... what are some of the common problems associated with glugophage, i had muscle pain arethere others/ (13 replies)
... Just saw the doc today and he increased my dosage of metformen and added diamicron. Has anyone had any experience with the medication? ... (2 replies)
... I don't know if this is helpful, but I've been on metformin (1000 morning and evening) for 3 1/2 years now, and I don't think it's ever given me any problems. I know that it gives many people a lot of trouble, but I guess I'm just lucky. (13 replies)
... Hi again~ Have any of you, that are having this problem, been taking anything to help lessen the bathroom time?
Thanks Lorraine (13 replies)
... My new doctor, just took me off actos/metformin 15/500 2x daily and put me on glucophage 1000 2x daily and junuvia 1x day. For the past 3 days, I have also been having this problem. I have been on the new meds for 4 days. I really can not say if I am having any other problems, due to moving into my new house this weekend, so I was pretty much stressed and tried to deal with... (13 replies)
... Wow, you're lucky and I didn't have problems at 500 mg really either... but once I went to 1000 I have had problems and they want me at 2000. uugh. Good luck with going off meds, so many of us pray for that! We'll be thinking good thoughts for you. (13 replies)
... I could only handle Metformin for 6 days. I was having such stomach issues I wanted it GONE! The dr. then put me on amaryl. (13 replies)
... I have been on it now since the end of Dec. with no side effects yet. I am on 500mg in the morning at at night right now. But since I am "under control" as my doctor said over the phone, I hope to be able to try coming off some of it soon.
I see my doctor on Thrusday and should know more then. (13 replies)
... I was taking Metformin for 3 years and the bowel problems never subsided. Now I am on Amaryl with no problems, but I do think Metformin works better. If you can tolerate it.......... (13 replies)
... I'm curious as to what dosage you all have been on (re: Metformin?) I've just started this week and am only taking 1000 mg a day (one 500mg pill at night and one in the morning) and my "bathroom time" has been significant. I have also had horrible headaches this week. I'm dreading going up another pill next week and then to four pills the following week (they say my full... (13 replies)
... Took me about a month to get over these stomach issues. Try to eat lower fat foods as well. High fat foods will send me right back to the bathroom in short order. Better for us diabetics to stay away from fatty foods anyway. :o) (13 replies)
... Luckily, I didn't have any side effects when I started on it. It usually takes about 3 weeks for those to subside for the ones who do experience the stomach upsets. (13 replies)